# SDR RAIA00609029

- Difficulty date: September 19, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 16,356 hours, 14,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5507-STL-EMERGENCY LIGHT ON AIRSTAIR INOPERATIVE. MAINTENANCE RELAMPED THE EMERGENCY LIGHT ON AIRSTAIR HANDLE.
